Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 46, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 5, 2010, 3:42 PM EDT. It took effect at Jun 6, 2010, 12:00 PM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2010, 3:42 PM EDT (19:42 UTC)
- In effect from
- Jun 6, 2010, 12:00 PM EDT
- Expired
- Jun 7, 2010, 3:43 AM EDT
- In force
- 16 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
875 WHUS71 KPHI 051942 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 342 PM EDT SAT JUN 5 2010 ANZ450>455-060830- /O.NEW.KPHI.SC.Y.0046.100606T1600Z-100607T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 342 PM EDT SAT JUN 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO 6 AM EDT MONDAY. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA SUNDAY AFTERNOON AND EVENING. SOUTHWEST WINDS AHEAD OF THE FRONT WILL GUST TO AROUND 25 KNOTS ESPECIALLY NEARSHORE, THEN SHIFT TO THE WEST AND NORTHWEST BEHIND THE FRONT AND REMAIN GUSTY FOR AWHILE. THE SEAS WILL BUILD TO ABOUT 5 FEET SUNDAY AND SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-060830- /O.NEW.KPHI.SC.Y.0046.100606T1600Z-100607T0400Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 342 PM EDT SAT JUN 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO MIDNIGHT EDT SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO MIDNIGHT EDT SUNDAY NIGHT. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA SUNDAY AFTERNOON AND EVENING. SOUTHWEST WINDS AHEAD OF THE FRONT WILL GUST TO AROUND 25 KNOTS, THEN SHIFT TO THE WEST AND NORTHWEST BEHIND THE FRONT AND REMAIN GUSTY FOR A TIME SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GORSE
5 follow-up statements
050 WHUS71 KPHI 060751 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 AM EDT SUN JUN 6 2010 ANZ450>455-062000- /O.CON.KPHI.SC.Y.0046.100606T1600Z-100607T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 AM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM EDT MONDAY. A STRONG COLD FRONT WILL CROSS THE AREA THIS EVENING. SOUTHWEST WINDS AHEAD OF THE FRONT WILL GUST TO AROUND 25 KNOTS ESPECIALLY NEARSHORE...THEN SHIFT TO THE WEST AND NORTHWEST BEHIND THE FRONT AND REMAIN GUSTY THROUGH MUCH OF TONIGHT. THE SEAS WILL BUILD TO ABOUT 5 FEET LATER TODAY INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-062000- /O.CON.KPHI.SC.Y.0046.100606T1600Z-100607T0400Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 351 AM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT. A STRONG COLD FRONT WILL CROSS THE AREA THIS EVENING. SOUTHWEST WINDS AHEAD OF THE FRONT WILL GUST TO AROUND 25 KNOTS...THEN SHIFT TO THE WEST AND NORTHWEST BEHIND THE FRONT AND REMAIN GUSTY INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW
322 WHUS71 KPHI 061548 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1148 AM EDT SUN JUN 6 2010 ANZ450>455-062030- /O.CON.KPHI.SC.Y.0046.100606T1600Z-100607T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1148 AM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY. A STRONG COLD FRONT WILL CROSS THE AREA THIS EVENING. SOUTHWEST WINDS AHEAD OF THE FRONT WILL GUST TO AROUND 25 KNOTS ESPECIALLY NEARSHORE, THEN SHIFT TO THE WEST AND NORTHWEST BEHIND THE FRONT AND REMAIN GUSTY THROUGH MUCH OF TONIGHT. THE SEAS WILL BUILD TO ABOUT 5 FEET INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-062030- /O.CON.KPHI.SC.Y.0046.100606T1600Z-100607T0400Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1148 AM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. A STRONG COLD FRONT WILL CROSS THE AREA THIS EVENING. SOUTHWEST WINDS AHEAD OF THE FRONT WILL GUST TO AROUND 25 KNOTS, THEN SHIFT TO THE WEST AND NORTHWEST BEHIND THE FRONT AND REMAIN GUSTY INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
761 WHUS71 KPHI 061947 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 PM EDT SUN JUN 6 2010 ...A STRONG COLD FRONT CROSSING THE AREA THIS EVENING... ANZ450>455-070400- /O.CON.KPHI.SC.Y.0046.000000T0000Z-100607T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 347 PM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY. A STRONG COLD FRONT WILL CROSS THE AREA THIS EVENING. SOUTHWEST WINDS AHEAD OF THE FRONT WILL GUST TO AROUND 25 KNOTS, THEN SHIFT TO THE WEST AND NORTHWEST BEHIND THE FRONT. THE SEAS WILL GENERALLY BE 3 TO 5 FEET THROUGH TONIGHT BEFORE SUBSIDING SOME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-070400- /O.CON.KPHI.SC.Y.0046.000000T0000Z-100607T0400Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 347 PM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. A STRONG COLD FRONT WILL CROSS THE AREA THIS EVENING. SOUTHWEST WINDS AHEAD OF THE FRONT WILL GUST TO AROUND 25 KNOTS, THEN SHIFT TO THE WEST AND NORTHWEST BEHIND THE FRONT. THE WINDS SHOULD DIMINISH BELOW ADVISORY CRITERIA TOWARD MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GORSE
399 WHUS71 KPHI 070347 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1147 PM EDT SUN JUN 6 2010 ...A STRONG COLD FRONT CROSSING THE AREA THIS EVENING... ANZ430-431-071000- /O.EXT.KPHI.SC.Y.0046.000000T0000Z-100607T1000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1147 PM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT MONDAY. GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE BEHIND THE PASSAGE OF A COLD FRONT. GUSTS TO BETWEEN 25 AND 30 KNOTS ARE EXPECTED. THE WINDS SHOULD DIMINISH BELOW ADVISORY CRITERIA TOWARD DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-071000- /O.CON.KPHI.SC.Y.0046.000000T0000Z-100607T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1147 PM EDT SUN JUN 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY. WINDS WILL CONTINUE TO GUST FROM THE WEST AND NORTHWEST IN THE 25 TO 30 KNOT RANGE BEHIND THE PASSAGE OF A COLD FRONT. THE SEAS WILL GENERALLY BE 3 TO 5 FEET THROUGH TONIGHT BEFORE SUBSIDING TOWARD MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
019 WHUS71 KPHI 070743 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 343 AM EDT MON JUN 7 2010 ANZ430-431-450>455-070845- /O.CAN.KPHI.SC.Y.0046.000000T0000Z-100607T1000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 343 AM EDT MON JUN 7 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. HOWEVER, WINDS MAY STILL GUST TO AROUND 20 KTS. $$ NIERENBERG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 5, 3:35 PM EDT, 7 minutes earlier.
Area forecast discussion, Jun 5, 3:35 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT SAT JUN 5 2010
.SYNOPSIS...
A LOW PRESSURE NORTH OF THE REGION WILL CONTINUE TO MOVE EASTWARD
TONIGHT AND SLOWLY DRAG A COLD FRONT WITH IT. THE FRONT SHOULD START
TO SAG SOUTHWARD ON SUNDAY AS ANOTHER LOW PRESSURE SYSTEM RIDES
ALONG THIS FRONTAL SYSTEM. THE COLD FRONT SHOULD MOVE THROUGH OUR
REGION BY LATE SUNDAY NIGHT AND PROCEED OFFSHORE WHILE HIGH PRESSURE
MOVES IN IN ITS WAKE. THE HIGH PRESSURE SHOULD REMAIN OVER THE
REGION THROUGH MID-WEEK BEFORE ANOTHER LOW PRESSURE NEARS FROM THE
SOUTHWEST LATE ON WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
AN 18Z SURFACE ANALYSIS PLACES A SURFACE TROUGH FROM THE NEW ENGLAND
STATES SOUTHWARD ALONG THE NEW JERSEY COAST AND THEN HEADS WESTWARD
OVER THE CAROLINAS. A FEW LOW PRESSURE SYSTEMS CAN BE SEEN OVER THE
GREAT LAKES REGION AND SOUTHERN QUEBEC...IN BETWEEN THESE SYSTEMS
LIES A WARM FRONT THAT WAS ONCE OUR DECAYING STATIONARY FRONT TO OUR
IMMEDIATE NORTHWEST. A COLD FRONT THEN TRAILS THE LOW PRESSURE OVER
THE GREAT LAKES INTO THE CENTRAL PLAIN STATES.
REGIONAL SATELLITE IMAGERY SHOWS CIRRUS BLOWOFF OVER OUR REGION FROM
THE CONVECTIVE DEBRIS OF THE MCS THAT TREKKED THROUGH THE OHIO
VALLEY LAST NIGHT. THERE DOES APPEAR TO BE A WEAK BOUNDARY ON WHICH
A TRAINING LINE OF CONVECTION HAS FORMED JUST SOUTH OF THE MARYLAND
BORDER, HOWEVER, AS THE CONVECTION MOVES EASTWARD IT IS DECAYING.
KIAD RELEASED A 17Z SOUNDING SHOWING A VERY VERY MOIST COLUMN,
PWATS ARE RUNNING BETWEEN 175% AND 200% OF NORMAL ACROSS OUR CWA.
DEEP LAYER WARMING CAN CLEARLY BE SEEN ON THE RAOB WHEN COMPARED
TO THIS MORNINGS 12Z SOUNDING...SURFACE CAPE DECREASED NEARLY
1000J/KG, ALL IN THANKS TO THE STRONGER LOW AND MID-LEVEL FLOW
PUMPING IN WARM MOIST GOM AIR.
AS WAS SAID IN THE PREVIOUS DISCO THIS MORNING, WITHOUT A
SIGNIFICANT AMOUNT OF LIFT/FOCUS TAKING HELPING TO INITIATE THE
STORMS WE WILL NOT FULLY REALIZE THE AMOUNT OF INSTABILITY OVER OUR
AREA. SHOWERS AND THUNDERSTORMS WILL POP-UP ACROSS OUR REGION BUT
THE CHANCES OF THEM ALL BECOMING SEVERE SEEM FAIRLY BENIGN...THAT IS
NOT TO SAY WE MAY HAVE A COUPLE OF STORMS THAT MAY ADVECT IN FROM
THE WEST OFF THE HIGHER TERRAIN AND HIT OUR UNSTABLE AIRMASS
ALLWOING THE STORMS TO FEED. THE AMOUNT OF SHEAR IN THE 0-6KM LAYER
IS FAR GREATER THAN WHAT WAS EXPERIENCED YESTERDAY...THIS WILL ALLOW
STORMS TO MAINTAIN A STRONGER UPDRAFT LONGER SHOULD ONE FORM...ONLY
TIME WILL TELL.
FOR NOW WE WILL CARRY CHANCE POPS IN MOST ZONES THROUGH THE
OVERNIGHT HOURS AS THE DIURNALLY DRIVEN CONVECTION WANES. MODELS ARE
SHOWING THAT THE LOW PRESSURE OVER THE GREAT LAKES BEGINS TO SLIDE
EASTWARD LATE TONIGHT. THE INCREASE IN THE LOW-LEVEL FLOW MAY BE
ENOUGH TO PROVIDE ANOTHER ROUND OF SHOWERS EARLY SUNDAY MORNING,
WELL AHEAD OF THE STRONG COLD FRONT. THE EURO AND NAM ARE SHOWING A
STRONG AREA OF ISENTROPIC LIFT EARLY SUNDAY MORNING, HOWEVER, THE
LAYER THEY ARE LIFTING THE SURFACE PARCEL IS RATHER SHALLOW. THE
MAIN SEVERE WEATHER CONCERN WILL COME LATER ON SUNDAY BY WAY OF COLD
FRONT.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
EARLY MORNING SHOWERS SHOULD COME TO AN END FROM SOUTH TO NORTH
DURING THE DAY ALLOWING THE SUN TO BREAK THROUGH AND HEAT UP THE
SURFACE. THE CONVECTIVE PARAMETERS ON SUNDAY SEEM TO BE THE BETTER
OF THE TWO WEEKEND DAYS COUPLED WITH THE APPROACH OF THE STRONG COLD
FRONT. THE TIMING OF THE FRONT IS STILL A LITTLE SUSPECT, BUT TAKING
A GENERAL CONSENSUS FROM THE MODELS IT SHOULD START TO ARRIVE CLOSER
TO THE 15 TO 17Z TIMEFRAME...AT LEAST THATS WHEN THE CONVECTION
SHOULD START. IT'S STILL TOO EARLY TO SAY WHAT TYPE OF SEVERE
CONVECTION WE WILL EXPERIENCE, SHOULD IT HAPPEN, BUT IT LOOKS LIKE
STRONG WINDS AND HEAVY RAINFALL WILL BE THE MAIN
CULPRITS...HOWEVER, SHOULD WE GET ANY DISCRETE SUPERCELLS TO FORM
AHEAD OF THE MAIN CONVECTIVE FRONT, LARGE HAIL CAN NOT BE RULED
OUT.
ONCE THE FRONT PASSING OUR REGION A MORE BRISK NORTHWEST FLOW WILL
TAKE OVER PROVIDING OUR REGION WITH A MUCH NEEDED AIRMASS CHANGE.
DEWPOINTS DROP INTO THE 40S WITH OVERNIGHT LOWS IN THE UPPER 40S
TO LOW 50S...THINK SPRING. HIGH PRESSURE WILL GRADUALLY SETTLE IN
FROM THE NORTHWEST ON MONDAY AND REMAIN THERE FOR THE FIRST HALF
OF THE WORK WEEK.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AN INITIAL ALMOST ZONAL FLOW TAKES ON SOMEWHAT MORE OF A MERIDIONAL
CHARACTER THROUGH THE LONG TERM EVOLUTION. AS SUCH...THE STORM TRACK
SEEMS TO REMAIN OVER OR NEAR OUR AREA...MEANING AT LEAST ONE FAIRLY
STRONG FRONTAL PASSAGE ABOUT THURSDAY...WITH POSSIBLE ATTENDANT
CONVECTION. THIS IS EXPECTED TO BE FOLLOWED BY DRY WEATHER FRIDAY
AND PROBABLY (HOPEFULLY) SATURDAY AS UPPER LEVEL RIDGING BUILDS
NORTHWARD AND OUR AREA RESIDES ON THE NORTHERN PERIPHERY OF THE
SOUTHEAST U.S. HIGH.
A WARMING TREND WILL OCCUR WITH INITIALLY SEASONABLE TEMPERATURES...
RISING TO 5 TO 10 DEGREES ABOVE NORMAL BY THE END OF THE LONG TERM
PERIOD WITH THE GROWTH OF THE UPPER HEIGHTS.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
A COLD FRONT WELL TO OUR NORTHWEST AT MID AFTERNOON WILL REMAIN
THERE TONIGHT. AS AN AREA OF LOW PRESSURE TRAVELS ALONG THIS FRONT
OVERNIGHT AND DURING SUNDAY, THIS FRONT WILL THEN BE PULLED
EASTWARD. FIRST THOUGH, ANOTHER BOUNDARY HAS BEEN POSITIONED JUST
SOUTH OF THE PENNSYLVANIA-MARYLAND BORDER AND THIS SEEMS TO BE THE
LEFTOVERS FROM LAST NIGHTS THUNDERSTORMS. SHOWERS AND THUNDERSTORMS
ALONG THIS MAY TEND TO SAY SOUTHWEST OF OUR TERMINALS. THE OTHER
AREA OF STORMS WILL BE MOSTLY FROM NORTH-CENTRAL PENNSYLVANIA TO NEW
ENGLAND ALONG AND AHEAD OF A WEATHER DISTURBANCE. AS A RESULT, OUR
AREA MAY NOT SEE MUCH IN THE WAY OF THUNDERSTORM DEVELOPMENT INTO
TONIGHT. A FEW CELLS POPPED EARLIER, BUT THEN DISSIPATED. WHILE
ADDITIONAL ISOLATED TO SCATTERED STORMS CANNOT BE RULED OUT THROUGH
THE EVENING, THE OVERALL TIMING AND AREAL COVERAGE IS MORE
UNCERTAIN. AS A RESULT, WE ONLY CARRIED A CB MENTION AT ALL
TERMINALS EXCEPT KMIV AND KACY THROUGH EARLY/MID EVENING. THE
SOUTHWEST WINDS WITH GUSTS TO ABOUT 20 KNOTS WILL DIMINISH DURING
THE EVENING AS WE GET BEYOND PEAK HEATING AND START TO LOSE THE
VERTICAL MIXING.
FOR THE REST OF TONIGHT, OUR REGION WILL REMAIN AHEAD OF AN
ADVANCING COLD FRONT AND WITH PLENTY OF MOISTURE AND HEAT STILL
AVAILABLE, A FEW SHOWERS OR STORMS CANNOT BE RULED OUT. THE CHANCE
OF THIS LOOKS SMALL, THEREFORE NO MENTION WAS CARRIED DURING THE
OVERNIGHT. AS THE WINDS DO DROP OFF AND THE MOISTURE REMAINS, WE
SHOULD SEE SOME FOG AND/OR HAZE DEVELOP OVERNIGHT BEFORE MIXING OUT
EARLY SUNDAY MORNING. CLOUD COVER WISE, CUMULUS WILL THIN DURING THE
EVENING WITH MOSTLY MID TO HIGH LEVEL CLOUDS LINGERING THROUGH THE
NIGHT. ADDITIONAL CUMULUS DEVELOPMENT IS EXPECTED ON SUNDAY AS AT
LEAST SOME SURFACE HEATING TAKES PLACE. THE COLD FRONT IS FORECAST
TO MOVE THROUGH DURING THE AFTERNOON AND EVENING, THEREFORE A BETTER
CHANCE OF SHOWERS AND THUNDERSTORMS ARE ANTICIPATED. SOME STORMS
COULD BE ACCOMPANIED BY HAIL AND STRONG SURFACE WIND GUSTS. FOR NOW,
WE JUST WENT WITH VCSH AND A CB MENTION. THE WIND FIELD STRENGTHENS
AHEAD THE FRONT, THEREFORE SOUTHWEST TO WEST WINDS WILL GUST UP TO
30 KNOTS WITH THE HIGHEST GUSTS TAKING PLACE IN THE AFTERNOON. THE
WINDS WILL SHIFT TO THE WEST AND NORTHWEST WHEN THE FRONT MOVES
THROUGH.
OUTLOOK...
THE AFOREMENTIONED COLD FRONT IS FORECAST TO MOVE THROUGH THE AREA
SUNDAY AFTERNOON AND EVENING WITH SOME SHOWERS AND THUNDERSTORMS,
ALONG WITH A WIND SHIFT. THE GUSTY NORTHWEST WINDS WILL TEND TO
DIMINISH SOME SUNDAY NIGHT THEN INCREASE AGAIN MONDAY AFTERNOON.
MUCH DRIER AIR EXPECTED TO MOVE IN SUNDAY NIGHT AND MONDAY,
THEREFORE LITTLE IN THE WAY OF CLOUDS ARE ANTICIPATED. HIGH PRESSURE
THEN SETTLES IN FOR TUESDAY BEFORE SHIFTING OFF THE COAST WEDNESDAY.
THE NEXT FRONT AND POSSIBLE LOW PRESSURE SYSTEM LOOKS TO ARRIVE
WEDNESDAY INTO THURSDAY.
&&
.MARINE...
A COLD FRONT WELL NORTHWEST OF THE AREA WILL REMAIN THERE THROUGH
MOST OF TONIGHT BEFORE AN AREA LOW PRESSURE TRAVELS ALONG IT. AS
THIS OCCURS, THE COLD FRONT WILL SURGE EASTWARD ON SUNDAY. WELL
AHEAD OF THIS FRONT TONIGHT, A SOUTHWEST WIND WILL GENERALLY BE 10
TO 15 KNOTS WITH SEAS UP TO 3 FEET. AS THE FRONT EDGES CLOSER
SUNDAY, A LOW-LEVEL JET WILL INCREASE AND MOVE ACROSS THE AREA IN
RESPONSE TO AN AREA OF LOW PRESSURE TRACKING JUST TO OUR NORTH. THE
FORECAST SOUNDINGS INDICATE THAT A LOW-LEVEL INVERSION SHOULD HOLD
UNTIL THE FRONTAL PASSAGE TAKES PLACE. THIS WILL GENERALLY HOLD THE
STRONGER WINDS FROM MIXING DOWN /THE NAM-WRF IS MORE PRONOUNCED WITH
THE LOW-LEVEL INVERSION COMPARED TO THE GFS/. THE CONCERN IS THAT
NEARSHORE GUSTS WILL REACH ADVISORY CRITERIA DURING THE DAY SUNDAY
ACROSS ALL OF OUR WATERS. IT MAY END UP BEING A BETTER SETUP FOR
DELAWARE BAY SINCE THE SOUTHWEST TO WEST FLOW WILL NOT HAVE TO
TRAVEL A GREAT DEAL OVER THE WATER.
AS A RESULT, WE WILL GO AHEAD AND HOIST A SMALL CRAFT ADVISORY FOR
ALL WATERS STARTING AT 16Z SUNDAY. THIS IS INITIALLY TO CAPTURE THE
STRONGER NEARSHORE GUSTS, THEN AS THE COLD FRONT NEARS AND MOVES
THROUGH, MUCH BETTER VERTICAL MIXING IS EXPECTED THEREFORE A PERIOD
OF ADVISORY GUSTS SHOULD OCCUR EVERYWHERE. A RATHER SHARP WIND SHIFT
SHOULD TAKE PLACE WITH THE FRONTAL PASSAGE LATE SUNDAY AFTERNOON
AND EVENING. SHOWERS AND THUNDERSTORMS SHOULD ACCOMPANY THIS FRONT,
WITH LOCALLY STRONG WINDS POSSIBLE WITH THE THUNDERSTORMS. FOR NOW,
WE WILL RUN THE ADVISORY UNTIL 10Z MONDAY AS WINDS SHOULD BE
DIMINISHING SOME. THE ADVISORY CAN ALWAYS BE EXTENDED IF NEED BE.
THE INCREASING WINDS SHOULD ALSO BUILD THE SEAS TO 5 FEET DURING
SUNDAY AND SUNDAY NIGHT BEFORE A MORE OFFSHORE COMPONENT PUSHES THE
HIGHER SEAS FARTHER TO THE EAST.
HIGH PRESSURE THEN SETTLES IN FOR TUESDAY BEFORE SHIFTING OFF THE
COAST WEDNESDAY. THE NEXT FRONT AND POSSIBLE LOW PRESSURE SYSTEM
LOOKS TO ARRIVE WEDNESDAY INTO THURSDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON SUNDAY TO 6 AM EDT MONDAY FOR
ANZ450>455.
SMALL CRAFT ADVISORY FROM NOON SUNDAY TO MIDNIGHT EDT SUNDAY
NIGHT FOR ANZ430-431.
&&
SYNOPSIS...HEAVENER
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM.../
AVIATION...GORSE
MARINE...GORSEHazardous weather outlook, Jun 5, 3:34 AM EDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 334 AM EDT SAT JUN 5 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-060745- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 334 AM EDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS PLACED OUR AREA IN A SLIGHT RISK FOR SEVERE WEATHER TODAY INTO TONIGHT. THUNDERSTORMS COULD BE ACCOMPANIED BY DAMAGING WINDS AND/OR HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STORM PREDICTION CENTER HAS PLACED OUR AREA IN A SLIGHT RISK FOR SEVERE WEATHER SUNDAY INTO SUNDAY NIGHT. THUNDERSTORMS COULD BE ACCOMPANIED BY DAMAGING WINDS AND/OR HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS WEEKEND. ANZ430-431-450>455-470-060745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- 334 AM EDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS PLACED OUR AREA IN A SLIGHT RISK FOR SEVERE WEATHER TODAY INTO TONIGHT. THUNDERSTORMS COULD BE ACCOMPANIED BY DAMAGING WINDS AND/OR HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STORM PREDICTION CENTER HAS PLACED OUR AREA IN A SLIGHT RISK FOR SEVERE WEATHER SUNDAY INTO SUNDAY NIGHT. THUNDERSTORMS COULD BE ACCOMPANIED BY DAMAGING WINDS AND/OR HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS WEEKEND.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 11:24 PM EDT | Special Weather Statement | PHI | Berks, Carbon, Lehigh | 111 min |
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.